# SDR MASA200800115

- Difficulty date: February 10, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N930FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 8,113 hours, 6,806 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 2824 PHX-TUS - LOUD SQUEAL AT EMERGENCY EXIT 16A.  CLEANED AND LUBED SEAL, OPS GOOD.
